# SDR 2011FA0000404

- Difficulty date: April 19, 2011
- Submitted: June 24, 2011
- Operation: General aviation
- Aircraft: N2935N
- Make and model: Piper PA-28-181
- Aircraft serial: 287990562
- Engine: Lyc O360A4M
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Intake Valve
- Condition: Leaking
- Location: Cylinder
- Component: Cylinder, Lyc
- Component part number: LW12427
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTAKE VALVE LEAKING AT THE 1 O`CLOCK AND 7 O`CLOCK POSITION.
